# SDR SWI2025F00893

- Difficulty date: May 8, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOOR BEAM IS CORRODED FS616 Â€“ 589  (C-CHECK RO 07/11/2025)REPAIRED DAMAGE ON LBL9 FLOOR BEAM FROM FS616-589 REF REO 601R-53-61-8337 REV -- DATED 2025-06-15. COMPLIED WITH ALL STEPS OF REO 601R-53-61-8337 REV -- DATED 2025-06-15. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUE CARD FOR DETAILS.
